# SDR SWAA2021090815410

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 57,027 hours, 33,706 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS STAYED AT ZERO WHEN LEVER MOVED TO FLAPS FIVE ON APPROACH ; / [01] R&RD RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01 DUE TO FAULT CODES 27-52260 AND 27-52261
